# SDR DALA2021041902273

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,166 hours, 41,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 HAD TROUBLE DISARMING 3L DOOR AT ARRIVAL CORRECTIVE ACTION: REMOVED BUSTLE INSTALLED PINS IN SLIDE AND DOOR ASSIST BOTTLE. FOUND LANYARD CAUSING BINDING ON GIRTBAR PALS. REMOVED BINDING AND ADJUSTED LANYARD. REMOVED PINS FROM SLIDE AND ASSIST BOTTLE. REINSTALLED BUSTLE. DOOR CHKS GOOD. (7398059)
